Gonality of random graphs

Andrew Deveau, David Jensen, Jenna Kainic, Dan Mitropolsky

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


The gonality of a graph is a discrete analogue of the similarly named geometric invariant of algebraic curves. Motivated by recent progress in Brill–Noether theory for graphs, we study the gonality of random graphs. In particular, we show that the gonality of a random graph is asymptotic to the number of vertices.

Original languageEnglish
Pages (from-to)715-720
Number of pages6
Issue number4
StatePublished - 2016

Bibliographical note

Publisher Copyright:
© 2016, Mathematical Sciences Publishers. All rights reserved.


  • Brill–Noether theory
  • chip-firing
  • gonality
  • random graphs

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Gonality of random graphs'. Together they form a unique fingerprint.

Cite this